Cataracts removed July and August 2009. Severe burning both eyes. MD states dry eye reason for problem. Using Restasis twice daily, also Genteel eye drops several times daily and Genteel lubricant at bedtime. Problem is unresolved. Is there a solution to this problem or do I just have to learn to live with the constant burning. I am concerned that all of these drops may eventually have an impact on my vision.Thank you for your assistance
I have the same problem but I have only had one eye done so far. I had it done beginning of September and have to use eye drops and cool boiled water washes several times day and night. It just burns and aches all the time. I am thinking twice about getting the other eye done, but I may have to as my vision is so unbalanced now. The one good thing is the sore eye does have very good vision, but I can't enjoy it with the pain.
It seems that all the docs want to say is "dry eye" and use drops. It's funny that all this started after my cataract surgery. Is there any connection? How about those horrible eye drops used prior to the surgery that burned like crazy? Or maybe it's the surgery it self that actually caused the problem. I have had pain and burning for nearly nine months now since the surgery with many visits back to my doctor and specialists with all the usual dry eye, wrong oil BS. They had me on the Restasis crap and antibiotics all without any sign of relief. Oh, the eye drops felt good for a while but they weren't the solution. It would be nice if the "experts" would get off their lazy behinds and actually find out what is causing this situation since it appears a lot of folks are experiencing the same sensations. Maybe the kickback from all the big pharmaceutical companies is just so much for them to care. I don't really care either if it's their fault if they would just come up with a fix. I do get some relief from ibuprofen but I don't want to take it from now on. Anyone have any real help or suggestions?
Hello. I had cataract surgery Feb. 2015. It is now March 27, 2015 and I am constantly experience the same as you. Pain and burning constantly in my eye. I have not been given any prescrptions as of yet, I am
being told by the doctors it will resolve itself. I'm still waiting....!
I went to an eye doctor that does surgeries and they gave me something fro an infection that they give people after surgeries. It turns out after i took that ointment, my eyes started burning with no help whatsoever from eye doctors. I went to the eye doctor that gave me the ointment (by the WAY I didnt even get the surgery!!!!) She happened to have some and gave it to me! I've been going nuts for the past 2 months since my eye infection thinking: What the hell is going on!!
someone said 9 months without relief! that is very scary.
And they checked my eyes for dryness and made sure it's definitely not dryness. i don't know what to do. Any help? I need to go back to the original doctor and tell them all this because if this drug has caused this sympton they need to figure out a way to fix it! Please! Any body have any suggestions? Anything to fix this? I DIDNT EVEN GET A SURGERY!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.